# SDR HALA20231016227

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 38,868 hours, 6,143 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 981 hours, 170 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6764B040000
- Part serial: 676401077
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING POWER REDUCTION AFTER TAKEOFF ENG 1 BLEED FAULT ECAM MSG.  REMOVED & REPLACED #1 ENG PRV PER AMM 36-11-52. OPS & LEAK CHECK GOOD. OK FOR SVC.
